# SDR SWAA2012112609731

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 30,602 hours, 17,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AFT GALLEY AREA WALL AT AFT ENTRY DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AT AFT ENTRY DOOR PER M/M.  OPS CHECK GOOD.
